# SDR FQAR20180315023

- Difficulty date: March 15, 2018
- Submitted: March 15, 2018
- Operation: General aviation
- Aircraft: N626PA
- Make and model: Cessna 152
- Aircraft serial: 15281199
- Aircraft time: 10,983 hours
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Nut
- Part number: MS210433
- Condition: Cracked
- Location: Bs 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GENERAL VISUAL INSPECTION OF THE EMPENNAGE, TWO NUTS THAT ARE INSTALLED IN THE LOWER TRAILING EDGE OF VERTICAL STABILIZER WERE FOUND CRACKED.  THE NUTS ARE USED TO SECURE A -3 BRACKET. THE NUTS DID NOT EXHIBIT DAMAGE THAT WOULD HAVE PRECIPITATED CRACKING.
